<< Previous Issue Journal of the Korean Mathematical Society (Vol. 47, No. 6) Next Issue >>
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1107—1330
On mixed two-term exponential sums
Zhang Tianping
MSC numbers : 11L05
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1107—1122
Eigenvalue problem of biharmonic equation with Hardy potential
Yangxin Yao, Shaotong He, and Qingtang Su
MSC numbers : 35J40, 35J60, 35J85
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1123—1135
On the goodness of fit test for discretely observed sample from diffusion processes: divergence measure approach
Sangyeol Lee
MSC numbers : 60J60, 62F05
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1137—1146
Splitting type, global sections and Chern classes for torsion free sheaves on ${\rm P}^N$
Cristina Bertone and Margherita Roggero
MSC numbers : 14F05, 14C17, 14Jxx
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1147—1165
Higher weights and generalized MDS codes
Steven T. Dougherty and Sunghyu Han
MSC numbers : 94B65
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1167—1182
Annulus criteria for oscillation of second order damped elliptic equations
Zhiting Xu
MSC numbers : 35B05, 35J15, 35J60
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1183—1196
An extension of reduction formula for Littlewood-Richardson coefficients
Soojin Cho, Eun-Kyoung Jung, and Dongho Moon
MSC numbers : Primary 05E10; Secondary 14M15
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1197—1222
Identification of resistors in electrical networks
Soon-Yeong Chung
MSC numbers : Primary 94C15; Secondary 94C05, 94C12
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1223—1238
Characterization of central units of $\mathbb{Z}A_{n}$
Tevfik Bilgin, Necat Gorentas, and I. Gokhan Kelebek
MSC numbers : 16S34, 16U60
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1239—1252
A novel filled function method for global optimization
Youjiang Lin, Yongjian Yang, and Liansheng Zhang
MSC numbers : 90C26, 90C30
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1253—1267
On a generalization of the McCoy condition
Young Cheol Jeon, Hong Kee Kim, Nam Kyun Kim, Tai Keun Kwak, Yang Lee, and Dong Eun Yeo
MSC numbers : 16N40, 16U80
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1269—1282
Some logarithmically completely monotonic functions related to the gamma function
Feng Qi and Bai-Ni Guo
MSC numbers : Primary 26A48, 33B15; Secondary 26A51, 65R10
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1283—1297
Error analysis associated with uniform Hermite interpolations of bandlimited functions
Mahmoud H. Annaby and Rashad M. Asharabi
MSC numbers : 30D10, 41A05, 41A30, 94A20
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1299—1316
Properties of positive solutions for a nonlocal reaction-diffusion equation with nonlocal nonlinear boundary condition
Chunlai Mu, Dengming Liu, and Shouming Zhou
MSC numbers : 35B35, 35K57, 35K60, 35K65
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1317—1328
Erratum to "Floer mini-max theory, the Cerf diagram, and the spectral invariants, J. Korean Math. Soc. 46 (2009), no. 2, 363--447''
Yong-Geun Oh
MSC numbers : 53D35, 53D40
J. Korean Math. Soc. 2010 Vol. 47, No. 6, 1329—1330

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd